# SDR C1HA200392007

- Difficulty date: November 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BETWEEN L2 AND R2 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW 727 MM 33-50-22 ALL OPS NORMAL.
